Gaussian quantum resource theories

TitleGaussian quantum resource theories
Publication TypeJournal Article
Year of Publication2018
AuthorsLami, L, Regula, B, Wang, X, Nichols, R, Winter, A, Adesso, G
JournalPhysical Review A
Volume987
Date PublishedJan-08-2018
ISSN2469-9926
URLhttps://link.aps.org/doi/10.1103/PhysRevA.98.022335http://harvest.aps.org/v2/journals/articles/10.1103/PhysRevA.98.022335/fulltexthttps://link.aps.org/article/10.1103/PhysRevA.98.022335
DOI10.1103/PhysRevA.98.022335
Short TitlePhys. Rev. A
Campus d'excel·lència internacional U A B